# SDR DALA1162193270

- Difficulty date: November 7, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 4,871 hours, 2,147 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND EPSU AT FWD POSITION FAILED TEST.  MAINTENANCE REPLACED FWD BATTERY PACK AND OPERATIONAL CHECK WAS NORMAL.  AIRCRAFT RETURNED SERVICE.
